Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi Jackie,

    I too have MVP for the last 3-4 years and always take a low dose of
    beta blockers. I didn’t realize this was related to GD, since the
    GD is a new thing for me. Since mitral problems run in my family –
    4 out of 5 of us – the cardio thought it was from that. The only
    thing I can’t do because of it is mow the lawn with a push mower.
    Could you let me know where you found the research to tie them
    together? I see the cardio Friday to monitor the now very high
    dose of beta blockers and he is very open to new findings. Thanks – Donna

    Anonymous
    Post count: 93172

    I’m a basket case today. I had a recurrence of symptoms after being on PTU since 9/5. First,
    I thought it was from weaning myself off the xanax given to control the anxiety. The doctor
    checked me out today…it’s all the hyper symptoms returning. I’ve been having insomnia, that
    horrible racing surge through my legs, tachyardia, etc. The shaking in my hands which had
    abated has returned. I’ve developed a flushed-slightly bumpy rash over my whole face over
    the course of time on PTU and the doctor believes it is from the med. He thinks that if
    I am relapsing and not improving after 3 months that I won’t be one of the ones to remit.
    He has scheduled an appt with a radiologist on Monday. Just in case, I am having a
    Thyroid Receptor Antibody test done, results due Friday, to make sure this is truly Graves’
    and not postpartum thyroiditis. Please, someone tell me good things about RAI! I need some
    major encouragment and hope! Thanks. Glynis

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.